Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, heart beat of baby is less, prescribed neogest 200mg injection to avoid miscarriage. Is it fine to take this?

Hello Sir
I am poonam ,My pregnancy is almost 6-7 weeks old,my doctor has give neogest 200mg injection (total 7 doeses ).
She was saying that the heart beat of baby is less , in sonography is was shown to be 112.
So she gave this to avoid miscarriage, is it fine to take this , is this heart beat is really less , provided sonography was done almost in 6th week.
I am really scared after reading the risk of neogest 200mg side effects .

Please help me with valuable suggestion
Asked On : Wed, 24 Apr 2013
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
The sonography at six weeks showing heart beat of 112 is less as said by your doctor.
She has prescribed neogest injection for avoiding miscarriage is also correct.

The side effects of injection is less compared to the benefit you get after taking the injection, this is what you say the risk benefit ratio,and in this case benefit is more than the risk.

Don't worry,take complete bed rest, avoid lifting heavy weight and avoid intercourse for 12 weeks.
If you have any symptoms of spotting or pain in abdomen report to your doctor immediately.

take care.

Dr. Rishma Lakhani
Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Thanks for your query.
The cardiac activity of 112 is borderline at the 6th week.
neogest is progesterone supplements which are given to high risk women if the following are present :
1. previous bad obstetric outcome
2. recurrent abortions.
3. signs of impending abortion or adverse pregnancy outcome in present pregnancy
You are having fetal bradycardia and hence progesterone has been prescribed to you.
Please take the medications.
The side effects should not worry you, if the medicine is indicated.
Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor